# SDR FDEA2019080861815

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 41,081 hours, 34,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 24843
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND THE RT EMERGENCY EXIT LOCATOR SIGN  LIGHT  ONLY ILLUMINATIED FOR 10 SECONDS WHEN THE EMERGENCY  SWITCH ON OR PERFORMED THE EMERGENCY LIGHT TEST.   REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY M730  IAW AMM 33-51-07-2.  IAW AMM 33-51-07-2, PERFORMED POWER SUPPLY TEST,  RESULT WAS SATISFACTORILY. ENSURED THE EMERGENCY  LIGHTS GO OFF AFTER APPROXIMATELY ONE MINUTE.  OK TO SERVICE.
